i have been on and off prednisone for the past few years, usually months' long courses at a time.
The higher doses 60-40mg often prove bearable due to the steroid-high but once i get below this i have huge problems sleeping, every course of pred the problem becoming more severe.
the first time i didnt quite understand what was happening and pushed through it, the next two times i used allopurinol until i had the neutr
openia reaction with azathioprine.i now use temazepam but i am finding this becomes less effective. have been off it for the past few weeks as my Dr is obviously restrained in prescribing it to me and i thought i would try without it again. but i came to him in tears a few days ago as i just cannot cope with whole nights of sleeplessness anymore. then last night i took one and still didnt get any sleep at all!
even more annoying is i still have these problems even though i am down to only 9mg of prednisone.
does anyone else have these problems?
Any suggestions/ ways to help?
Please change your signature to 10 lines or less per forum rules - thank you! :)
Post Edited By Moderator (Red_34) : 8/10/2009 5:36:53 AM (GMT-6)